# SDR CA151029016

- Difficulty date: October 18, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DESCENT, WHEN BOTH POWER LEVERS WERE MOVED TO IDLE, A SIGNIFICANT AMOUNT OF SMOKE APPEARED IN COCKPIT WITH SMOKE FUME ODOR. AN UNEVENTFUL LANDING FOLLOWED AT DESTINATION. POST FLIGHT INSPECTION FOUND OIL INSIDE THE GAS GENERATOR AND INTERCOMPRESSOR CASE OF BOTH ENGINES. TROUBLESHOOTING IS ON-GOING.
